stevens-johnson-syndrome-infographic

Stevens Johnson Syndrome (SJS) is a form of toxic epidermal necrolysis (TEN) that can be caused by an allergic reaction to common over-the-counter drugs. In most cases, SJS is caused by antibiotic and sulfa drugs. SJS and TEN occur when an allergic reaction causes the epidermis (outer layer of skin) to detach from the dermis (inner layer of skin). The infographic details signs and serious side effects from the reaction caused by common over-the-counter drugs.


Warning: mysql_query(): Access denied for user 'loveinfographics'@'localhost' (using password: NO) in /home/loveinfographics/public_html/wp-content/themes/iloveit/lib/php/post.class.php on line 1899

Warning: mysql_query(): A link to the server could not be established in /home/loveinfographics/public_html/wp-content/themes/iloveit/lib/php/post.class.php on line 1899

Warning: mysql_fetch_array() expects parameter 1 to be resource, boolean given in /home/loveinfographics/public_html/wp-content/themes/iloveit/lib/php/post.class.php on line 1900

 

Leave a reply